# SDR USAA2014120400001

- Difficulty date: December 3, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 104,750 hours, 20,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEASE RETURN MISSING SECTION OF EMER ESCAPE LIGHTING.  INSTALLED EMER ESCAPE LIGHTING PATH STRIPPING AT AFT LAVATORIES & GALLEY AREA IAW EO JOB CARD 3308T155 & OPERATIONS CHECKED GOOD IAW AMM 33-51-00.
